edoc

Carboplatin-Induced Bilateral Papilledema : A Case Report

Fischer, N. and Stuermer, J. and Rodic, B. and Pless, M.. (2009) Carboplatin-Induced Bilateral Papilledema : A Case Report. Case Reports in Oncology, 2 (1). pp. 67-71.

[img]
Preview
PDF - Published Version
112Kb

Official URL: http://edoc.unibas.ch/dok/A6008261

Downloads: Statistics Overview

Abstract

We report on a patient with carboplatin-induced bilateral papilledema, as it was described in the 1970s for cisplatin. Loss of visual accuracy up to full blindness, often loss of color vision and scotomas can be seen as a result of cortical blindness, macula degeneration, retrobulbar neuritis and papilledema. These symptoms are mostly unilateral and initially mild, so that more chemotherapy is given before the diagnosis is made. The symptoms are usually reversible within weeks to months after cessation of the platinum treatment. The therapeutic strategy is stopping the platinum treatment. In addition the empiric use of corticosteroids is suggested.
Faculties and Departments:03 Faculty of Medicine > Bereich Medizinische Fächer (Klinik) > Ehemalige Einheiten Medizinische Fächer (Klinik) > Onkologie (Herrmann)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Medizinische Fächer (Klinik) > Ehemalige Einheiten Medizinische Fächer (Klinik) > Onkologie (Herrmann)
UniBasel Contributors:Pless, Miklos
Item Type:Article, refereed
Article Subtype:Further Journal Contribution
Bibsysno:Link to catalogue
Publisher:Karger
e-ISSN:1662-6575
Note:Publication type according to Uni Basel Research Database: Journal item
Language:English
Related URLs:
Identification Number:
Last Modified:10 Oct 2017 10:45
Deposited On:18 Jul 2014 09:10

Repository Staff Only: item control page